Sample-size calculation for repeated-measures and longitudinal studies
Data(s) |
01/01/2015
|
---|---|
Formato |
application/pdf |
Identificador |
http://boris.unibe.ch/79208/1/Sample-size%20calculation.pdf Guo, Yi; Pandis, Nikolaos (2015). Sample-size calculation for repeated-measures and longitudinal studies. American journal of orthodontics and dentofacial orthopedics, 147(1), pp. 146-149. Mosby 10.1016/j.ajodo.2014.10.009 <http://dx.doi.org/10.1016/j.ajodo.2014.10.009> doi:10.7892/boris.79208 info:doi:10.1016/j.ajodo.2014.10.009 info:pmid:25533082 urn:issn:0889-5406 |
Idioma(s) |
eng |
Publicador |
Mosby |
Relação |
http://boris.unibe.ch/79208/ |
Direitos |
info:eu-repo/semantics/restrictedAccess |
Fonte |
Guo, Yi; Pandis, Nikolaos (2015). Sample-size calculation for repeated-measures and longitudinal studies. American journal of orthodontics and dentofacial orthopedics, 147(1), pp. 146-149. Mosby 10.1016/j.ajodo.2014.10.009 <http://dx.doi.org/10.1016/j.ajodo.2014.10.009> |
Palavras-Chave | #610 Medicine & health |
Tipo |
info:eu-repo/semantics/article info:eu-repo/semantics/publishedVersion PeerReviewed |